About 2 months ago, I spiked a 103* fever that lasted one day. I then developed a very sore throat. Saw the doc, no strep. He said it was an ear infection even tho my ear didn't hurt. No meds. Finally went away after 3 weeks. Then I noticed my nail beds receeding and now for the past 2 weeks, the skin on all of my fingers is peeling. No pain and only minor itching, but annoying and unattractive.
Got an antifungal/steroid cream, but it's not working, getting worse. Does anyone think the fever is related to this? Going back to the doc soon. Any ideas???
Such peeling of fingertips after a sore throat can be due to infection like fungal or bacterial infection. Scarlet fever is also characterized by a sore throat and peeling of the fingers after a rash. It is caused by streptococcal infection.
Nonprescription over the counter drugs of ibuprofen and paracetamol (acetaminophen) both help relieve throat pain and reduce fever. The symptoms usually improve even without treatment in five days, but the patient is contagious for several weeks. Lack of treatment or incomplete treatment of strep throat can lead to various complications.Antibiotics like penicillin or cephalosporins (for penicillin-allergic patients.)can be used.
I suggest you to discuss these possibilities with your doctor. Till then, apply some calamine lotion at the rash as it will help in soothing the skin. For mild-moderate symptoms a weak steroid may be used.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.